Jayanta K. Ghosh
Titel
Citeras av
Citeras av
År
Bayesian nonparametrics
JK Ghosh, RV Ramamoorthi
Springer Science & Business Media, 2003
8232003
On the validity of the formal Edgeworth expansion
RN Bhattacharya, JK Ghosh
Ann. Statist 6 (2), 434-451, 1978
7661978
Convergence rates of posterior distributions
S Ghosal, JK Ghosh, AW Van Der Vaart
Annals of Statistics, 500-531, 2000
7132000
An introduction to Bayesian analysis: theory and methods
JK Ghosh, M Delampady, T Samanta
Springer Science & Business Media, 2007
5182007
Objective Bayesian methods for model selection: Introduction and comparison
JO Berger, LR Pericchi, JK Ghosh, T Samanta, F De Santis, JO Berger, ...
Lecture Notes-Monograph Series, 135-207, 2001
4372001
Posterior consistency of Dirichlet mixtures in density estimation
S Ghosal, JK Ghosh, RV Ramamoorthi
Annals of Statistics, 143-158, 1999
3901999
On the asymptotic performance of the log likelihood ratio statistic for the mixture model and related results
JK Ghosh, PK Sen
North Carolina State University. Dept. of Statistics, 1984
2821984
A new proof of the Bahadur representation of quantiles and an application
JK Ghosh
The Annals of Mathematical Statistics, 1957-1961, 1971
2641971
Modifying the Schwarz Bayesian information criterion to locate multiple interacting quantitative trait loci
M Bogdan, JK Ghosh, RW Doerge
Genetics 167 (2), 989-999, 2004
2162004
The relationship between sufficiency and invariance with applications in sequential analysis
WJ Hall, RA Wijsman, JK Ghosh
The Annals of Mathematical Statistics 36 (2), 575-614, 1965
2161965
Noninformative priors
JK Ghosh
Higher Order Asymptotics, 86-98, 1994
2001994
Higher order asymptotics
JK Ghosh
IMS, 1994
1891994
On priors providing frequentist validity for Bayesian inference
GS DAITA, JK Ghosh
Biometrika 82 (1), 37-45, 1995
1821995
A decomposition for the likelihood ratio statistic and the Bartlett correction--a Bayesian argument
PJ Bickel, JK Ghosh
The Annals of Statistics, 1070-1090, 1990
1771990
Identifiability of the multinormal and other distributions under competing risks model
AP Basu, JK Ghosh
Journal of Multivariate Analysis 8 (3), 413-429, 1978
1361978
Valid asymptotic expansions for the likelihood ratio statistic and other perturbed chi-square variables
TK Chandra, JK Ghosh
Sankhyā: The Indian Journal of Statistics, Series A, 22-47, 1979
1241979
Posterior consistency of logistic Gaussian process priors in density estimation
ST Tokdar, JK Ghosh
Journal of statistical planning and inference 137 (1), 34-42, 2007
1092007
Approximations and consistency of Bayes factors as model dimension grows
JO Berger, JK Ghosh, N Mukhopadhyay
Journal of Statistical Planning and Inference 112 (1-2), 241-258, 2003
1072003
Second order efficiency of maximum likelihood estimators
JK Ghosh, K Subramanyam
Sankhyā: The Indian Journal of Statistics, Series A, 325-358, 1974
1051974
Asymptotic Bayes-optimality under sparsity of some multiple testing procedures
M Bogdan, A Chakrabarti, F Frommlet, JK Ghosh
The Annals of Statistics, 1551-1579, 2011
1032011
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20